Thrush and Stress
Mar 16, 2001
My doctor says that thrush can be caused by stress and anxiety. Is this correct?
Response from Dr. Bartlett
I am assuming that you are HIV-infected. In that scenario, thrush most commonly occurs in people with CD4 counts of 300 or less. Thrush can be precipitated by the use of broad spectrum antibiotics or steroids. Factors which further compromise your immune system, including stress, may increase the risk of thrush.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Hairy Tongue After Fisting Worried I Have HIV
- Runny Nose After Sex With Stripper Worried I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Can Selenium Sulfide Help With Flat Warts Hpv?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.